Discussiones Mathematicae Differential Inclusions 19 (1999) 5-15



Bozena Mihalíková

Department of Mathematical Analysis, Faculty of Sciences, Safárik University
Jesenná 5, 041 54 Kosice, Slovakia
e-mail: mihaliko@kosice.upjs.sk


The aim of this paper is to present the sufficient conditions for oscillation of solutions of the system of differential equations of neutral type.

Keywords: neutral equation, oscillatory solution.

1991 Mathematics Subject Classifications: 34K15, 34K10.


[1] D.D. Bainov and D.P. Mishev, Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger 1991.
[2] L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Dekker New York 1995.
[3] P. Marusiak, Oscillatory properties of functional differential systems of neutral type, Czech. Math. J. 43 (1993), 649-662.
[4] P. Marusiak, Oscillatory properties of systems of neutral differential equations, Hiroshima Math. J. 24 (1994), 423-434.
[5] V.N. Shevelo, N.V. Varech and A.G. Gritsai, Oscillatory properties of solutions of systems of differential equations with deviating arguments, preprint no. 85.10, Institute of Mathematics of the Ukrainian Academy of Sciences Russian 1985.
[6] E. Spániková, Oscillatory properties of the solutions of differential system of neutral type, Archivum Math. 29 (1993), 177-185.
[7] E. Spániková, On oscillation of neutral differential systems, pp. 249-255 in: Proceedings of the International Scientific Conference of Mathematics, Zilina 1998.

Received 3 January 1999